MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. COMPIA MRI QUAD CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMC1QQ
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's daughter questioned if the cardiac resynchronization therapy defibrillator (crt-d) was working properly.It was further reported that post-implant the patient was "feeling weird" and "felt little electrical pulses." the patient became concerned when the electrical pulses were no longer felt.The family member stated that a report indicated that the patient's heart had stopped and a shock occurred; however, the family alleges that no shock was provided.It was also reported that the patient's ejection fraction had initially improved, but has begun to decline.The device remains in use.No further patient complications have been reported as a result of this event.

Brand Name
COMPIA MRI QUAD CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8191444
Report Number3004209178-2018-28262
Device Sequence Number2118391
Product Code NIK
UDI-Device Identifier00643169929715
UDI-Public00643169929715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model NumberDTMC1QQ
Device Catalogue NumberDTMC1QQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6947M55 LEAD, 429888 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age64 YR